Phase portraits of Bernoulli quadratic polynomial differential systems
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Pereira, Weber F. (Universidade Estadual Paulista. Departamento de Matemática (Brasil))
Pessoa, Claudio (Universidade Estadual Paulista. Departamento de Matemática (Brasil))

Date: 2020
Abstract: In this paper we study a new class of quadratic polynomial differential systems. We classify all global phase portraits in the Poincaré disk of Bernoulli quadratic polynomial differential systems in R2.
Note: Número d'acord de subvenció MINECO/MTM2016-77278-P
Note: Número d'acord de subvenció AGAUR/2017SGR1617
Note: Número d'acord de subvenció EC/H2020/777911
Rights: Aquest document està subjecte a una llicència d'ús Creative Commons. Es permet la reproducció total o parcial, la distribució, la comunicació pública de l'obra i la creació d'obres derivades, fins i tot amb finalitats comercials, sempre i quan es reconegui l'autoria de l'obra original. Creative Commons
Language: Anglès
Document: article ; recerca ; acceptedVersion ; publishedVersion
Subject: Bernoulli equation ; Poincaré disk ; Phase portrait
Published in: Electronic journal of differential equations, Vol. 2020, Issue 48 (2020) , p. 1-19, ISSN 1072-6691

Adreça alternativa: https://ejde.math.txstate.edu/Volumes/2020/48/llibre.pdf


Postprint
20 p, 1.0 MB

19 p, 693.8 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2020-07-23, last modified 2020-09-08



   Favorit i Compartir